IJPAM: Volume 21, No. 1 (2005)

STABILITY OF SWITCHED LINEAR
NEUTRAL DELAY SYSTEMS

Yao Jinjiang
Department of Mathematics
Linyi Teachers College
Linyi, Shandong, 276005, P.R. CHINA


Abstract.The concept for switched neutral delay system is introduced for the first time in this paper. The asymptotical stability problems for switched linear neutral delay systems are considered. By using single-Lyapunov technique and convex combination condition, some sufficient conditions of asymptotical stability and the corresponding switching laws are given in form of linear matrix inequalities (LMIs). The simulation results demonstrate the effectiveness of the design method.

Received: March 15, 2005

AMS Subject Classification: 34K40, 34K20

Key Words and Phrases: switched system, neutral delay system, asymptotical stability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 1